Now take 15mg/night for sleep. Anyone with experience weaning off this?
Interested in more discussions like this? Go to the Sleep Health Support Group.
How long did it take you to wean off Temazepam? And did you use any med or OTC med to assist? My wife is trying to cut back, but keeps getting nauseous for several hours, we believe that is a withdrawal side effect. as when she takes the Temazepam, nausea goes away.
Jump to this post
I thought I responded not sure about nausea. But be very careful of benzos.
Look at benzo buddies or other YouTube videos on the perils of benzos. Be very careful…
Any body taking CBD Gummies? Do they work for you? I am taking them and it does not work for me.
Hi, I’ve been on Termazapine 15 mg for about three years for sleep. I would like to taper down to 7.5 mg and hold to see how I tolerate the reduction. I’m 75 years old and that is supposed to be recommended dosage for my age. I just finished tapering from 30 mg mirtazapine and am halfway through tapering from 37.5 mg of venlafaxine. Any advise on the termazapine tapering would be appreciated.
Hi, I’ve been on 15 Temazepam mg for about three years for sleep. I would like to taper down to 7.5 mg and hold to see how I tolerate the reduction. I’m 75 years old and that is supposed to be the recommended dosage for my age. If I can sleep OK at that point I would like to taper off this benzodiazepine entirely.. I just finished tapering from 30 mg mirtazapine and am halfway through tapering from 37.5 mg of venlafaxine. I would start the Temazepine taper after venlafaxine taper is completed and stabilized. Any advise on the Temazepam tapering would be appreciated.
Hi @mgd46, I moved your question about tapering off of temazepam (Restoril) to this existing discussion in the Sleep Health group:
– Insomnia: Trying to wean of temazepam (restoril) https://connect.mayoclinic.org/discussion/insomnia-1/
I did this so you can read previous posts and connect easily with fellow members like @stulerner @cherishlchaim @sandollar @tarawavet64 @cmd @meo0624, who have experience with tapering off temazepam and can share tips with you.
MGD, as you like know, benzodiazepines require careful and guided tapering to reduce. the intensity of withdrawal symptoms, especially since you have several medications you wish to tape off. Do you have a medical professional helping you with these tapers? Have you experienced withdrawal symptoms thus far?
Thanks for helping me find the most appropriate group. I do have a GP that has helped some with tapering. Most of his suggestions are a little more aggressive so I’ve had to make adjustments that work for me. I came off Mirtazapine 30 mg after 3+ years 2(15mg) at bedtime. I reduced by 1/8 every three to four weeks. I had very mild side effects. I waited a month and then started tapering Venlafaxine. I’ve been weighing beads and placing in new capsules. Reducing 1/10 every two weeks. I’m 60% into this schedule and should be finished in December if everything goes well. That brings me to my main question…. Should I proceed with my 10% reduction every two to four weeks? I guess this capsule is a powder and not beads. I haven’t opened one yet. Will that be more difficult to manage? I’ve heard that this can be very difficult to taper. My plan is to reduce to 7.5 mg from present 15 mg dose and level off for few weeks. Check progress with sleep. I’ve read that this dose is more appropriate for my age (76). I would like to reduce dose to “zero”. I would appreciate input from those that have experienced this journey before me. Is this benzodiazepine more difficult to taper than the other two antidepressants that I was on? Will it take longer? More intense withdrawal? So far I’ve done well avoiding side effects. May experience more as I approach end of Venlafaxine…. Mike
Has anyone else been tapered off Temazepam? I am experiencing nervousness.
Welcome @kaufee, I moved your question about tapering of Temazepam and possible withdrawal side effects of nervousness to this existing discussion in the Sleep Health group:
– Insomnia: Trying to wean of temazepam (restoril): https://connect.mayoclinic.org/discussion/insomnia-1/
I did this so you can read the previous posts and connect with others who have been there like @stulerner @ellie28 @mgd46 @martyallen @meo0624
Kaufee, what dose are you currently on or have you completed the taper? Have you talked to your doctor about this new symptom of nervousness?
Hello @cherishlchaim and @sandollar, I would like to welcome you both to Connect. I see that you both have shared some good tips that help with insomnia, which is what Connect is all about – sharing your experience and learning what helps others.
Do you both mind sharing what you were searching for when you found Connect?
weaning off temazepam and the withdrawals.
Is anybody works or knows about vitamin deficiency and sleep issues including insomnia? Thanks
Connect with thousands of patients and caregivers for support and answers.
Already have an account? Sign In